RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 192, Number 7  


Averaging in a perforated domain with an oscillating third boundary condition
A. G. Belyaev, A. L. Piatnitski, G. A. Chechkin
3
Integrable geodesic flows on homogeneous spaces
A. V. Bolsinov, B. Jovanović
21
Darboux property of a non-additive set function
V. M. Klimkin, M. G. Svistula
41
Embeddings of fractional Sobolev spaces and estimates of Fourier transforms
V. I. Kolyada
51
On a measure with maximal entropy for the special flow on a local perturbation of a countable topological Bernoulli scheme
A. B. Polyakov
73
Stone decomposition for a matrix renewal measure on a half-line
M. S. Sgibnev
97
Interlaced branching equations in the theory of non-linear equations
N. A. Sidorov, V. R. Abdullin
107
Spline trigonometric bases and their properties
N. A. Strelkov
125
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019